# SDR SWAA2014051928133

- Difficulty date: May 11, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,589 hours, 43,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 532, STRINGER 4R.  REPAIRED STRINGER IAW SB.
